# SDR DALA2015061503837

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLES NR 10, 15 BS XH=27.34 AT LT HORIZONTAL STABILIZER.  BARREL NUT HOLES NR 10, IS WERE ACCOMPLISHED IAW ERA 536433-14, REV ORIG.  RII COMPLETED.
